# SDR UPS02439101

- Difficulty date: August 4, 2002
- Submitted: August 19, 2002
- Operation: Air carrier
- Aircraft: N526UP
- Make and model: Boeing 747 212B
- Aircraft serial: 21937
- Aircraft time: 79,834 hours, 15,049 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Part number: 141U11074
- Condition: Cracked
- Location: Bs 320
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C RH BS 320 NOSE W/W VERTICAL BEAM WEB ONE INSULATION BLANKET STANDOFF  HOLE CRACK FOUND APPROX 7/8" LONG AS MARKED. (WL 160 TO 170)     VERTICAL BEAM WEB REPLACED AS PER DWG 624U0005 SHEET 4 AND SRM 51-10 -01 PG 8.
